Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Shortness of breath, light headed after changing blood pressure medicine to lisinopril 20

Doctor just change my bp meds to Linsinopril 20mg twice a day and HCTZ/ Triamterene 37.5-25 once a day, I have shortness of breath when working. Today I was push mowing and I felt winded and lite headed. Checked bp and it was 107/77 but heart rate was 125. and hour later it was still over hundred. I have only been on meds two days. Never had problem before, what is going on???
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
When BP lowers there is compensatory rise in heart rate or pulse. Even then you must report to your doctor for shortness of breath. Serum sodium and pottasium (Na , and K)should be checked with dieuretics periodically
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor